MathSciNet Relay Station
MathSciNet bibliographic data
MR2540995 42B20 (47A10 47A55 47B25 47G10)
Liaw, Constanze; Treil, Sergei Rank one perturbations and singular integral operators. J. Funct. Anal. 257 (2009), no. 6, 1947–1975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement